Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jun 24, 2007, 3:47 AM MDT for 9 counties in Idaho. It took effect at Jun 24, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2007, 3:47 AM MDT (09:47 UTC)
- In effect from
- Jun 24, 2007, 12:00 PM MDT
- Expired
- Jun 24, 2007, 9:05 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Power County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 77 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.8 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6220 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 240947 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 347 AM MDT SUN JUN 24 2007 IDZ407-242200- /O.NEW.KPIH.FW.W.0003.070624T1800Z-070625T0300Z/ /O.EXB.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- 347 AM MDT SUN JUN 24 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO ZONE 407... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS ASSOCIATED WITH A COLD FRONT FOR CENTRAL IDAHO ZONE 407... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. WINDS WILL INCREASE ACROSS THE REGION TODAY AS A LOW PRESSURE SYSTEM POSITIONED OFF THE PACIFIC NORTHWEST COAST BEGINS TO MOVE INLAND THIS AFTERNOON. GUSTY SOUTHWEST WINDS OF 25 TO 30 MPH WITH AFTERNOON HUMIDITY BELOW 15 PERCENT WILL PRODUCE CRITICAL RED FLAG FIRE CONDITIONS ACROSS THE REGION. A STRONG SURFACE COLD FRONT WILL SWEEP THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL. $$ IDZ409-410-412-242200- /O.NEW.KPIH.FW.W.0003.070624T1800Z-070625T0300Z/ /O.EXT.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 347 AM MDT SUN JUN 24 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO ZONES 409...410 AND 412... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS ASSOCIATED WITH A COLD FRONT FOR SOUTHEAST IDAHO ZONES 409...410 AND 412... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH IS ALSO IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. WINDS WILL INCREASE ACROSS THE REGION TODAY AS A LOW PRESSURE SYSTEM POSITIONED OFF THE PACIFIC NORTHWEST COAST BEGINS TO MOVE INLAND THIS AFTERNOON. GUSTY SOUTHWEST WINDS OF 25 TO 30 MPH WITH AFTERNOON HUMIDITY BELOW 15 PERCENT WILL PRODUCE CRITICAL RED FLAG FIRE CONDITIONS ACROSS THE REGION. A STRONG SURFACE COLD FRONT WILL SWEEP THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL. $$ IDZ413-242200- /O.EXT.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ CARIBOU RANGE/CARIBOU NF- 347 AM MDT SUN JUN 24 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS ASSOCIATED WITH A COLD FRONT FOR SOUTHEAST IDAHO ZONE 413... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A STRONG SURFACE COLD FRONT WILL SWEEP THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY. $$
2 follow-up statements
000 WWUS85 KPIH 242148 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 348 PM MDT SUN JUN 24 2007 IDZ407-409-410-412-251000- /O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ /O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ /O.CON.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 348 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR COLD FRONT PASSAGE... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. AN AREA OF LOW PRESSURE WILL CONTINUE TO PUSH INLAND TONIGHT. THE COLD FRONT HAS ONCE AGAIN REMAINS OVER THE CENTRAL MOUNTAINS TODAY. AHEAD OF IT...HUMIDITIES HAVE DROPPED TO BELOW 15 PERCENT AND WIND GUSTS HAVE DEVELOPED IN THE 25 TO 30 MPH RANGE IN SOME AREAS. THIS WILL CONTINUE THIS EVENING WITH WINDS DECREASING SOME OVERNIGHT AND HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A FEW HOURS. THE COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ413-251000- /O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ /O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ CARIBOU RANGE/CARIBOU NF- 348 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR COLD FRONT PASSAGE... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY...WITH GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPIH 250305 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 905 PM MDT SUN JUN 24 2007 IDZ407-409-410-412-251515- /O.CAN.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/ /O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 905 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. WINDS HAVE DECREASED TO 5 TO 10 MPH AND WILL CONTINUE TO DECREASE OVERNIGHT WITH HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A FEW HOURS TONIGHT. A COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS... NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ413-251515- /O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ CARIBOU RANGE/CARIBOU NF- 905 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY...WITH GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR SLIGHTLY ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jun 24, 3:04 AM MDT, 43 minutes earlier.
Area forecast discussion, Jun 24, 3:04 AM MDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 304 AM MDT SUN JUN 24 2007 .SHORT TERM...TODAY THROUGH TUESDAY. A LARGE LOW PRESSURE SYSTEM...CURRENTLY SPINNING OFF THE WASHINGTON COAST...WILL TRACK THROUGH NORTHERN WASHINGTON AND IDAHO LATE TODAY THROUGH MONDAY. THE LOW WILL MOVE THROUGH QUICKLY AND WILL ACT TO INCREASE WIND SPEEDS ACROSS MUCH OF THE AREA. WINDS WILL AGAIN REACH LAKE WIND ADVISORY THRESHOLDS TODAY...SO AN ADVISORY IS IN EFFECT FOR THE AMERICAN FALLS RESERVOIR. THESE WINDS ALONG WITH VERY LOW RH LEVELS WILL GENERATE RED FLAG CONDITIONS OVER PORTIONS OF THE AREA AS WELL TODAY. SEE THE FIRE WEATHER DISCUSSION BELOW FOR DETAILS. THE STRONGEST WINDS WILL ARRIVE OVERNIGHT TONIGHT AND LINGER THROUGH MOST OF THE DAY MONDAY. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL BE COMMON ACROSS THE SNAKE RIVER PLAIN DURING THIS PERIOD. ELSEWHERE...LITTLE IN THE WAY OF SENSIBLE WEATHER IS EXPECTED...EXCEPT FOR THE THREAT FOR ISOLATED THUNDERSTORMS ACROSS THE CENTRAL AND NORTHEASTERN HIGHLANDS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE DURING THE EVENING TODAY INTO THE AFTERNOON MONDAY...WITH CONVECTIONS FOCUSED OVER CENTRAL AND EASTERN PORTIONS OF CUSTER COUNTY AND AREAS TO THE NORTH AND EAST. TEMPERATURES WILL ONLY CLIMB INTO THE UPPER 60S TO LOWER 70S MONDAY. THE PRESSURE GRADIENT WILL SLACKEN MONDAY NIGHT INTO TUESDAY...WITH WINDS DROPPING SUBSTANTIALLY. CANTIN .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. VERY GOOD AGREEMENT EXISTS IN EXTENDED RANGE FORECAST MODELS. CURRENT FORECAST AGREES WELL WITH MODEL TRENDS...SO HAVE MADE ONLY A FEW TWEAKS FOR THE MORNING PACKAGE. AN AREA OF LOW PRESSURE WILL SET UP OFF SHORE OVER THE PACIFIC AND PUMP UP A RIDGE OF HIGH PRESSURE OVER THE ROCKY MOUNTAINS DURING THE PERIOD. EASTERN AND CENTRAL IDAHO WILL BE UNDER PERSISTENT HOT AND DRY SOUTHWEST FLOW. ENOUGH MOISTURE MAY SNEAK OVERHEAD STARTING FRIDAY FOR AFTERNOON CONVECTION OVER HIGHLAND AREAS. CANTIN && .AVIATION...WIDESPREAD VFR CONDITIONS NEXT 24HRS. UPPER LOW OFF PAC NW COAST BEGINS TO EJECT INLAND THIS AFTERNOON/TONIGHT WITH INCREASING SW FLOW ALOFT ACROSS REGION. STRONG SURFACE FRONTAL PASSAGE MONDAY MORNING (09-12Z) WITH BREEZY POST-FRONTAL WINDS CONTINUING THROUGH THE DAY. HUSTON && .FIRE WEATHER...UPPER LOW POSITIONED OFF THE PACIFIC NW COAST BEGINS TO EJECT INLAND THIS AFTERNOON/TONIGHT WITH INCREASING WINDS EXPECTED ACROSS THE REGION THROUGH MONDAY. THE EARLY MORNING SURFACE ANALYSIS WAS SHOWING REMNANTS OF YESTERDAYS FRONTAL BOUNDARY STILL LINGERING OVER THE CNTRL MOUNTAINS WITH TIGHT GRADIENT OVER THE ERN OREGON BORDER BEGINNING TO PUSH EAST VERY MUCH LIKE SATURDAY MORNING. ANTICIPATE THAT THIS BOUNDARY WILL SURGE EAST THROUGH THE SNAKE RIVER VALLEY THIS MORNING MUCH LIKE SATURDAY AND WITH INCREASING FLOW ALOFT OVER THE AREA WITH APPROACHING UPPER LOW EXPECT GUSTY WINDS TO MIX DOWN TO THE SURFACE ACROSS THE REGION. RED FLAG WARNING CRITERIA EXPECTED TO BE REACHED IN ZONES 407/409/410 AND 412 TODAY...ZONE 413 LOOKED TOO MARGINAL SO IT WAS DROPPED FROM HIGHLIGHT. UPPER LOW ADVANCES EAST ALONG THE CANADIAN BORDER TONIGHT/MONDAY WITH STRONG FRONTAL PASSAGE SWEEPING THROUGH REGION BETWEEN MIDNIGHT AND 6AM MONDAY MORNING. POST-FRONTAL WINDS WILL REMAIN BREEZY THROUGHOUT THE DAY AS A COOLER DRIER AIRMASS PUSHES INTO THE REGION. HUMIDITY LEVELS WILL HOVER AT OR ABOVE WARNING CRITERIA BUT WITH PASSAGE OF FRONT AND STRONG WINDS IN ADDITION TO INCREASED USE OF FIREWORKS THIS TIME OF YEAR BELIEVE IT WOULD BE PRUDENT TO CONTINUE FIRE WEATHER WATCH FOR ZONES 407/409/410/412 AND 413. GRADIENT FLOW RELAXES MONDAY NIGHT WITH A RETURN OF DRY AND WARM SOUTHWEST FLOW BY TUESDAY. GOOD TEMPERATURE RECOVERY ANTICIPATED TUESDAY AND BEYOND AS NEXT LOW PRESSURE SYSTEM SETS UP OFF THE PAC NW COAST. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR IDZ021. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR IDZ407-409-410-412-413. RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR IDZ407-409-410-412. &&
Hazardous weather outlook, Jun 24, 3:38 AM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 338 AM MDT SUN JUN 24 2007 IDZ017>025-031-032-251200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 338 AM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT VERY WARM AND NEAR BREEZY CONDITIONS WILL PERSIST TODAY. THE WARMTH AND WINDS WILL COMBINE WITH VERY LOW RH VALUES FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE SNAKE RIVER PLAIN AND AREAS TO THE SOUTH. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS TODAY. IN ADDITION WINDS WILL REACH LAKE WIND ADVISORY CRITERIA IN THE LOWER SNAKE RIVER PLAIN...THUS AN ADVISORY IS IN EFFECT. FOR THE LATEST DETAILS ON THESE WARNINGS AND ADVISORIES GO TO WWW.WEATHER.GOV/POCATELLO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. GUSTY WINDS WILL CONTINUE SUNDAY NIGHT INTO MONDAY...WITH A LAKE WIND ADVISORY LIKELY AGAIN ON MONDAY. HOT AND DRY SOUTHWEST FLOW WILL MOVE OVERHEAD FOR THE REMAINDER OF THE WEEK...WITH NO CHANCE OF PRECIPITATION UNTIL LATE FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:08 AM MDT | Lake Wind Advisory | PIH | 18 hr | |
| Jun 24, 3:48 PM MDT | Red Flag Warning | PIH | Bannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 8 more | 29 hr |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.